MathSciNet Relay Station
MathSciNet bibliographic data
MR2307392 60F99 (60G57 60J80)
Bojdecki, Tomasz; Gorostiza, Luis G.; Talarczyk, Anna Occupation time fluctuations of an infinite-variance branching system in large dimensions. Bernoulli 13 (2007), no. 1, 20–39.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement